RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 166, Number 3  


MATHEMATICS
Automorphisms of order structures on the set of matrix norms
G. R. Belitskii
511
Embedding theorems for the spaces $W^{(\bar{l})}_{p_0,\bar{p}}$, $W^{(\bar{l})}_{p_0,\bar{p}}$, $W^{(\bar{l})}_{p_0,^{\bar{p}}_{\bar{\theta}}}$
A. D. Beriev
514
The general form of a linear functional on a Banach space of analytic functions and the $A$-integral
F. S. Vakher
518
Embedding theorems for spaces with mixed norms
A. H. Gudiev
522
Uniform approximations by rational functions (algebraic and trigonometric) and global functional properties
E. P. Dolzhenko
526
Asymptotic expansions for frequently encountered probability distributions
V. M. Kalinin
530
One-sided estimates in conditions for asymptotic stability of solutions of differential equations involving unbounded operators
Ya. D. Mamedov
533
On a problem of mixed type for the equation $y(y-1)u_{xx}+u_{yy}=0$
A. M. Nakhushev
536
Transcendence and algebraic independence of values of $E$-functions representing a solution of a third-order linear differential equation
V. A. Oleinikov
540
Investigation in the neighborhood of a singular point of a multi-dimensional differential equation in the analytic case
A. I. Perov
544
Expressing a function through its integral over ellipsoids
G. I. Plaksin
548
On the potential of equilibrium
K. V. Temko, S. V. Temko
551
Representation of parabolic forms by theta-series
O. M. Fomenko
555
The geometry of $m$-surfaces in affine space
S. M. Chashechnikov
558
On the behavior of metrizability in the case of factor $s$-mappings
M. Choban
562
A class of singular integral equations
A. Yanushauskas
566

CYBERNETICS AND THE REGULATION THEORY
The Laplace–Galois transform in the theory of sequential machines
Ya. Z. Tsypkin, R. G. Faradzhev
570

PHYSICS
Distribution of high frequency signals in a medium with random characteristics
D. I. Blokhintsev
574
Relaxation in discrete spectrum on the assumption of instantaneous collisions
A. I. Burshtein
577
Motion of a quasiclassical particle in quasiperiodical potential
G. M. Zaslavsky, A. M. Fridman
580
Einstein's equations as describing a massless tensor field with spin $2$
V. I. Ogievetskii, I. V. Polubarinov
584
Equilibrium shape of a twin whose growth is inhibited by an obstacle
V. P. Soldatov, V. I. Startsev
588
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019